# SDR EIAA980169

- Difficulty date: April 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING 'C4' CHECK INSPECTION, LOWER AFT CARGO COMP, BS 1920 FRAME CRACKED AT STRINGER 40 BELOW DOOR LOCK FITTING.  REPAIRED FRAME WEB FROM STRINGER 42R TO 36R PER ECRA 481-52-124-2.  (M)
